Enalapril-induced angioedema

A dental concern

Kimberly K. McFarland, Eric Y K Fung

Research output: Contribution to journalArticle

Abstract

Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

Original languageEnglish
Pages (from-to)148-150
Number of pages3
JournalGeneral Dentistry
Volume59
Issue number2
StatePublished - Mar 2011
Externally publishedYes

Fingerprint

Angioedema
Enalapril
Tooth
Bradykinin
Dentists
Patient Care
Physicians
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Dentistry(all)

Cite this

Enalapril-induced angioedema : A dental concern. / McFarland, Kimberly K.; Fung, Eric Y K.

In: General Dentistry, Vol. 59, No. 2, 03.2011, p. 148-150.

Research output: Contribution to journalArticle

McFarland, KK & Fung, EYK 2011, 'Enalapril-induced angioedema: A dental concern', General Dentistry, vol. 59, no. 2, pp. 148-150.
McFarland, Kimberly K. ; Fung, Eric Y K. / Enalapril-induced angioedema : A dental concern. In: General Dentistry. 2011 ; Vol. 59, No. 2. pp. 148-150.
@article{fc5a21412cf24d4fbff2b2f5beb0498d,
title = "Enalapril-induced angioedema: A dental concern",
abstract = "Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.",
author = "McFarland, {Kimberly K.} and Fung, {Eric Y K}",
year = "2011",
month = "3",
language = "English",
volume = "59",
pages = "148--150",
journal = "General Dentistry",
issn = "0363-6771",
publisher = "Academy of General Dentistry",
number = "2",

}

TY - JOUR

T1 - Enalapril-induced angioedema

T2 - A dental concern

AU - McFarland, Kimberly K.

AU - Fung, Eric Y K

PY - 2011/3

Y1 - 2011/3

N2 - Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

AB - Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

UR - http://www.scopus.com/inward/record.url?scp=80053426981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053426981&partnerID=8YFLogxK

M3 - Article

VL - 59

SP - 148

EP - 150

JO - General Dentistry

JF - General Dentistry

SN - 0363-6771

IS - 2

ER -